okay so i completed the monistat 3 for 3 days and my swelling and itching cleared up pretty well, but what im concerned about is that once the 4th day hit i got this tad line of white discharge. it has no smell and its not big but im wondering if this means the product only worked 70% and i have to get more of the medicine or is the medicine not done cleaning and its getting the last little bit of yeast or if this a more serious matter.
Monistat 3: completed the 3 day pack. no actual itching or burning just abit of un-non-discharge?
- 6 Mar 2016 by sacorya
- monistat, monistat 3, pruritus, vaginal yeast infection, discharge, swelling, burning, linzess
Added 6 Mar 2016:
i spoke abit to soon abit of the itching started back but its minor, so im not irritated that much.
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Oct 2014 • 1 answer
Posted 22 Aug 2015 • 3 answers
Posted 29 Sep 2015 • 2 answers
I thought that I had a yeast infection (still think it was a yeast infection) due to the itching and
Posted 4 May 2016 • 1 answer
Monistat-1 - First yeast infection. I used monistat 1 day suppository 2 nights ago. My symptoms were
Posted 20 Nov 2016 • 2 answers